MathSciNet Relay Station
MathSciNet bibliographic data
MR341553 (49 #6301) 60B99 (60K35 82.60)
Preston, C. J. A generalization of the ${\rm FKG}$ inequalities. Comm. Math. Phys. 36 (1974), 233–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement